| Model Number |
02.07.0033RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 june 2026: lot 2102134: (b)(4) items manufactured and released on 07-apr-2021.Expiration date: 24-mar-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established for the reported patellar tracking issue and related pain.The device history record review does not indicate any potentially related manufacturing issue.In addition, there is no indication of trauma or of any device-related issue that may have caused or contributed to the event.
Event or Problem Description
The patient had pain due to the patella not tracking properly and the cause is unknown.There was no indication of trauma.At about 4 years and 10 months post primary the surgeon revised the medacta patella to a competitor patella.The surgery was completed successfully.